# SDR UIEA200600013

- Difficulty date: March 1, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 29,535 hours, 4,729 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 60B1002817
- Part serial: 04091H9779P4973
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE L1 WINDOW OVERHEATED AND CRACKED.
